# SDR AALA991226

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 65375594
- Condition: Broken
- Location: Nr 8 Spoiler
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ORD - FLT 515 - ON APPROACH TO ORD FROM EWR, AIRCRAFT ROLLS RIGHT WITH FLAPS AT 25 DEGREES.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED NR 8 GROUND SPOILER ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
